MathSciNet Relay Station
MathSciNet bibliographic data
MR1930545 (2003j:39049) 39A12 (33E17 34M55 37K35)
Tokihiro, T.; Grammaticos, B.; Ramani, A. From the continuous $\rm P\sb V$ to discrete Painlevé equations. J. Phys. A 35 (2002), no. 28, 5943–5950.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement